# SDR IXXA2023121108088

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 66,463 hours, 25,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Battery
- Component part number: 20131A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTIONS AND MAINTENANCE LINE TECH REPORTED RIGHT AFT EMERGENCY LIGHTS INOPERATIVE.  PER B757 FAULT ISOLATION MANUAL 33-51-802 REMOVED AND REPLACED BATTERY PACK IN POWER SUPPLY IAW B757 AIRCRAFT MAINTENANCE MANUAL 33-51-07. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
